Benutzer: Gast  Login
Dokumenttyp:
Zeitungsartikel 
Autor(en):
Buck, J. and Klüppelberg, C. 
Titel:
Recursive max-linear models with propagating noise 
Abstract:
Recursive max-linear vectors model causal dependence between node variables by a structural equation model, expressing each node variable as a max-linear function of its parental nodes in a directed acyclic graph (DAG) and some exogenous innovation. For such a model, there exists a unique minimum DAG, represented by the Kleene star matrix of its edge weight matrix, which identifies the model and can be estimated. For a more realistic statistical modeling we introduce some random observational no...    »
 
Stichworte:
graphical model, Bayesian network, directed acyclic graph, extreme value analysis, max-linear model, noisy model, regular variation 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Electronic Journal of Statistics 
Jahr:
2021 
Band / Volume:
15 
Jahr / Monat:
2021-10 
Quartal:
4. Quartal 
Monat:
Oct 
Heft / Issue:
Seitenangaben Beitrag:
4770-4822 
Sprache:
en 
Volltext / DOI:
WWW:
_blank 
Verlag / Institution:
Institute of Mathematical Statistics and the Bernoulli Society 
E-ISSN:
1935-7524 
Status:
Verlagsversion / published 
Angenommen (von Zeitschrift):
01.10.2021 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text